# SDR SWIA2021081060234

- Difficulty date: June 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON FWD CARGO DOOR SILL. AREAS MARKED.     (C-CHECK RO 8/6/2021)    BLENDED, EVALUATED: ORIGINAL MATERIAL THICKNESS OF FWD CARGO DOOR SILL (INNER SKIN) P/N SH670-33773-7 IS .080Â€? PER CRJ700 SRM 53-31-23-001-001-A01. MINIMUM REMAINING THICKNESS IS .077Â€? PER NDT.  NO DAMAGE ALLOWED ON LOWER PORTION OF INNER SKIN P/N SH670-33773-7 PER CRJ700 SRM 53-31-23-101-001-A01 AND COMPLIED WITH REO# 670-53-31-675 REV: -- DATE: 2021-06-30
